Has anyone experienced cold flushes, chills as a side effect of zoladex?

I have very hot feeling in the mouth and slight rise in temperature followed by chills. This happens couple of times through out the day. It feels I have fever, but the temperature is 37-37.4. I am on my fifth zoladex and feeling hot and cold simultaneously. This particular symptom started after my fifth injection. Please anyone help.

4 Replies

  • not at the same time, but my hot flushes were always followed by a cold chill then a hot flush again and so on 5 times an hour every hour from about 2nd or 3rd week of the 1st implant all the way through till the end. If you're only getting them a couple of times a day my god you're lucky. Mine were constant, what ever i was doing. Even in a hot bath, or taking shelter in a frezzer aisle in tescos with the doors open.

  • Thanks for your reply. Mine is more of attacks of chills . The pattern is similar to hot flush but I may call it cold flash. Inside of my body from stomach to mouth it feels hot. But the skin feels alright. The hotness is inside and chills on the outside. They don't happen together. I was googling abt this and came to know abt cold flashes. Did you hear this. Xxx

  • i was on zoladex for 15 months, the more you have the easier the side effects get. i was taking livial add back at the same time and they seemed to really help, so it may be wise to see if you can get something similar from your gp or consultant.

  • I had all the side effects of zoladex so the cold sweats I had it, hot flush, mood swings, suicidal thoughts I had so much side effects I have to be prescribed another drugs to counter effects of zoladex

You may also like...